EconPapers    
Economics at your fingertips  
 

On global exponential stability of nonautonomous delayed neural networks

Qiang Zhang, Xiaopeng Wei and Jin Xu

Chaos, Solitons & Fractals, 2005, vol. 26, issue 3, 965-970

Abstract: Global exponential stability of nonautonomous delayed neural networks is considered. Without assuming the differentiability of delay, several criteria are derived by making use of a differential inequality. An example is illustrated to show the applicability of our results.

Date: 2005
References: View complete reference list from CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077905001748
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:26:y:2005:i:3:p:965-970

DOI: 10.1016/j.chaos.2005.02.003

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:26:y:2005:i:3:p:965-970